# SDR CA150826002

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,630 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE WITH ENGINE 1 LOOP B ON MEL, LOOP A ON ENGINE 1 FAILED AND CREW ELECTED RETURN TO DEPARTURE AIRPORT.
